# SDR SWAA990080

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED ACRID, ELECTRICAL TYPE FUMES AFTER TAKEOFF IN AFT GALLEY AREA.  AIRCRAFT RETURNED TO PHX.  REMOVED AND REPLACED NR 2 AFT COFFEEMAKER C/B AND BOTH AFT COFFEEMAKERS.  RAN ENGS, BOTH PACKS SEVERAL DIFFERENT AFT GALLEY PWR CONFIGURATIONS.  SMELL NO LONGER EXISTS.
